# SDR AALA20060741

- Difficulty date: September 26, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTS AT FIRST CLASS AND SEAT 24D LENS DAMAGED.  REPLACED LENS FOR EMERGENCY PATH LIGHTS AT FIRST CLASS AND SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
